MathSciNet Relay Station
MathSciNet bibliographic data
MR503792 (80b:03037) 03C15
Shelah, Saharon End extensions and numbers of countable models. J. Symbolic Logic 43 (1978), no. 3, 550–562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement